# SDR F3LA200700283

- Difficulty date: October 12, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-111
- Aircraft serial: 2751
- Aircraft time: 5,553 hours, 2,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED RT OVERWING EMERGENCY ESCAPE SLIDE RELEASE CABLE FAILED TO RETRACT DURING MANUAL RELEASE TEST.  REMOVED AND REPLACED PULL CABLE AND OPS CHECKED RT OVERWING EXIT SLIDE RELEASE CABLE IAW AMM 52-21-00, PB501, AND TASK CARD C522101-3.
